Über die Homotopiegruppen von Gruppenräumen.

Beno Eckmann

Commentarii mathematici Helvetici (1941/42)

  • Volume: 14, page 234-256
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, Beno. "Über die Homotopiegruppen von Gruppenräumen.." Commentarii mathematici Helvetici 14 (1941/42): 234-256. <http://eudml.org/doc/138787>.

author = {Eckmann, Beno},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {234-256},
title = {Über die Homotopiegruppen von Gruppenräumen.},
url = {http://eudml.org/doc/138787},
volume = {14},
year = {1941/42},

AU - Eckmann, Beno
TI - Über die Homotopiegruppen von Gruppenräumen.
JO - Commentarii mathematici Helvetici
PY - 1941/42
VL - 14
SP - 234
EP - 256
KW - Topology
UR - http://eudml.org/doc/138787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.